advertisement
Question
Posted by: sandra | 2007/12/04

Mirena & medication

I was reading up on the mirena and i saw an article that said some medications affect the way birth control pills work. Similar reactions may occur with the levonorgestrel device. What medications are these? I haven't heard of medication affecting the mirena before.

A friend of mine who has the mirena used to bleed after sex, apparently due to the device. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Medications do not affect the Mirena. It is not normal to bleed after sex with the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement